Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Holomorphic solutions of linear differential systems at singular points

  • 63 Accesses

  • 28 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Bancroft, S., J. K. Hale, & D. Sweet, Alternative problems for nonlinear functional equations. J. Differential Equations 4, 40–56 (1968).

  2. 2.

    Cesari, L., Functional analysis and Galerkin's method. Michigan Math. Journ. 11, 385–414 (1964).

  3. 3.

    Cesari, L., Functional analysis and differential equations. Symposium on the qualitative theory of nonlinear differential equations, Madison, Wisconsin, August 1968. Advances in Differential Equations, SIAM (to appear).

  4. 4.

    Harris, W. A., jr., Holomorphic solutions of nonlinear differential equations at singular points. Symposium on the qualitative theory of nonlinear differential equations, Madison, Wisconsin, August 1968. Advances in Differential Equations, SIAM (to appear).

  5. 5.

    Hartman, P., Ordinary Differential Equations. New York: John Wiley & Sons 1964.

  6. 6.

    Hilb, E., Über diejenigen Integrale linearer Differentialgleichungen, welche sich an einer Unbestimmtheitsstelle bestimmt verhalten. Math. Ann. 82, 40–41 (1921).

  7. 7.

    Iwano, M., Sur les points singuliers d'une équation différentielle ordinaire linéaire du n-ième ordre. J. Fac. Sci. Univ. Tokyo Sect. I, 7, 343–351 (1956).

  8. 8.

    Lettenmeyer, F., Über die an einer Unbestimmtheitsstelle regulären Lösungen eines Systems homogener linearen Differentialgleichungen. S.-B. Bayer. Akad. Wiss. München Math.nat. Abt. 287–307 (1926).

  9. 9.

    Perron, O., Über diejenigen Integrale linearer Differentialgleichungen, welche sich an einer Unbestimmtheitsstelle bestimmt verhalten. Math. Ann. 70, 1–32 (1911).

Download references

Author information

Additional information

This research was supported in part by the National Science Foundation under Grant GP-7041X and the Office of Naval Research under Contract NONR 233(76).

Communicated by L. Cesari

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Harris, W.A., Sibuya, Y. & Weinberg, L. Holomorphic solutions of linear differential systems at singular points. Arch. Rational Mech. Anal. 35, 245–248 (1969). https://doi.org/10.1007/BF00248158

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Singular Point
  • Electromagnetism